Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla
May 14, 2011

Ok I have been taking atripla for nine months now and am literally ocd about taking it on time every day. I take it at 11:30pm everynight. I was just prescribed wellbutrin xl. Long story short I was tired this morning and thought I took my wellbutrin but I took my atripla without thinking and didn't relize I took it until an hour later when I started to feel weird and I counted my pills. And so happens I ended up taken atripla and not wellbutrin. And I took it at 11am this morning. What should I do about this?

Response from Dr. Young

Hello and thanks for your post.

Your case illustrates just how easy it can be to get your medications mixed up. Fortunately, a single mis-dose won't cause any lingering problems, other than the weird sensations. Just continue onward with your normally scheduled dosing.

Be well, BY



Previous
Bio Magnetic Card/Tablets treatment
Next
Can preszista and truvada be used together

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement